# SDR IXXA06SMN051S

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Wing
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, NR 1 STUB WING DOUBLER LWR PART WORN STA XOLDO 67.750.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG 1. REMOVED WORN DOUBLER IAW SRM 51-1-21, SRM 51-1-20D. PERFORMED STOP DRILL. FABRICATED EXTERNAL REPAIR DOUBLER IAW SRM 57-2-1A FIG 1. CLEANED, TREATED AND  PRIMED AREA & INNER FACE OF EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 57-2-1A FIG 1, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
